CaltechAUTHORS
  A Caltech Library Service

Volume/Surface Area Relations for n-Dimensional Spheres, Pseudospheres, and Catenoids

Apostol, Tom M. and Mnatsakanian, Mamikon A. (2015) Volume/Surface Area Relations for n-Dimensional Spheres, Pseudospheres, and Catenoids. American Mathematical Monthly, 122 (8). pp. 745-756. ISSN 0002-9890. https://resolver.caltech.edu/CaltechAUTHORS:20151119-095812173

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20151119-095812173

Abstract

Circle and sphere properties are extended to the tractrix and pseudosphere, the catenary and catenoid, and to higher-dimensional analogs.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://www.jstor.org/stable/10.4169/amer.math.monthly.122.8.745JSTORArticle
Additional Information:© 2015 Mathematical Association of America.
Issue or Number:8
Record Number:CaltechAUTHORS:20151119-095812173
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20151119-095812173
Official Citation:Tom M. Apostol, and Mamikon A. Mnatsakanian. “Volume/surface Area Relations for n-dimensional Spheres, Pseudospheres, and Catenoids”. The American Mathematical Monthly 122.8 (2015): 745–756
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:62229
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:19 Nov 2015 19:30
Last Modified:03 Oct 2019 09:16

Repository Staff Only: item control page